Alert archive / Georgia / Tornado Warnings in 2020
Tornado Warning 14, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 13, 2020, 5:52 AM EDT for Berrien County, Irwin County, Georgia. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 5:52 AM EDT (09:52 UTC)
- Expired
- Apr 13, 2020, 6:30 AM EDT
- In force
- 38 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Berrien County, GA, Irwin County, GA
The radar
The Moody AFB radar (KVAX), 76 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 6:01 AM EDT | TSTM WND DMG | 5 Wnw Gladys, GA | SEVERAL TREES REPORTED DOWN ON FIVE BRIDGE ROAD SOUTH OF OCILLA. TIME ESTIMATED BY RADAR. POSSIBLE TORNADO. |
| Apr 13, 6:01 AM EDT | TORNADO | 5 Wnw Gladys, GA | RADAR IMAGERY AND PHOTOS COLLECTED VIA SOCIAL MEDIA CONFIRM A BRIEF TORNADO ALONG FIVE BRIDGES ROAD NEAR PALM ROAD IN IRWIN COUNTY. TIME ESTIMATED ON RADAR DATA. |
| Apr 13, 6:07 AM EDT | TSTM WND DMG | 2 Nne Gladys, GA | TREE DOWN ACROSS ALTHEA ROAD. PICTURE VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 3:20 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.7
The text
As transmitted.
948
WFUS52 KTAE 130952
TORTAE
GAC019-155-131030-
/O.NEW.KTAE.TO.W.0014.200413T0952Z-200413T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
552 AM EDT Mon Apr 13 2020
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Northwestern Berrien County in south central Georgia...
Irwin County in south central Georgia...
* Until 630 AM EDT.
* At 552 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Tifton, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Enigma around 555 AM EDT.
Ocilla around 605 AM EDT.
Other locations impacted by this tornadic thunderstorm include Wray,
Pinetta, Gladys and Osierfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3164 8301 3161 8306 3155 8307 3148 8311
3146 8315 3139 8313 3137 8341 3140 8337
3146 8337 3148 8334 3149 8338 3155 8342
3156 8347 3157 8348 3165 8321 3165 8318
3166 8318 3168 8313 3167 8300
TIME...MOT...LOC 0952Z 252DEG 47KT 3149 8343
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
42-DVD2 follow-up statements
560
WWUS52 KTAE 131003
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
603 AM EDT Mon Apr 13 2020
GAC019-155-131030-
/O.CON.KTAE.TO.W.0014.000000T0000Z-200413T1030Z/
Berrien GA-Irwin GA-
603 AM EDT Mon Apr 13 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM EDT FOR
NORTHWESTERN BERRIEN AND IRWIN COUNTIES...
At 603 AM EDT, a confirmed tornado was located near Ocilla, moving
east at 50 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Berrien and Irwin Counties, including the following
locations... Wray, Pinetta, Gladys and Osierfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3164 8301 3161 8306 3155 8307 3148 8311
3146 8315 3139 8313 3137 8341 3140 8337
3146 8337 3148 8334 3149 8338 3155 8342
3156 8347 3157 8348 3165 8321 3165 8318
3166 8318 3168 8313 3167 8300
TIME...MOT...LOC 1003Z 254DEG 44KT 3151 8329
TORNADO...OBSERVED
HAIL...<.75IN
$$
42-DVD268
WWUS52 KTAE 131021
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
621 AM EDT Mon Apr 13 2020
GAC019-155-131031-
/O.EXP.KTAE.TO.W.0014.000000T0000Z-200413T1030Z/
Berrien GA-Irwin GA-
621 AM EDT Mon Apr 13 2020
...THE TORNADO WARNING FOR NORTHWESTERN BERRIEN AND IRWIN COUNTIES
WILL EXPIRE AT 630 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 AM EDT for south central
Georgia.
LAT...LON 3164 8301 3161 8306 3155 8307 3148 8311
3146 8315 3139 8313 3137 8341 3140 8337
3146 8337 3148 8334 3149 8338 3155 8342
3156 8347 3157 8348 3165 8321 3165 8318
3166 8318 3168 8313 3167 8300
TIME...MOT...LOC 1021Z 252DEG 47KT 3158 8305
$$
42-DVDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 13, 5:37 AM EDT, 15 minutes earlier.
Area forecast discussion, Apr 13, 5:37 AM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
537 AM EDT Mon Apr 13 2020
.UPDATE...
Extended the wind advisory till 12Z and added some counties along
the eastern side including Leon and Lowndes as winds are picking
up ahead of the line of thunderstorms.
&&
.PREV DISCUSSION [430 AM EDT]...
.NEAR TERM [Through Tonight]...
Tornado watches are up for portions of the tri-state region as a
broken line of thunderstorms, edging into our SW GA/SE AL counties
currently as of 2 AM CT, aided by 1000 J/kg CAPE and a 70 kt LLJ
pumps high theta-e air into and ahead of the line. Progging the
line out places the line into our central sections in the predawn
hours and into the eastern Big Bend counties after dawn. SPC has
an enhanced risk for severe storms early this morning then slight
risk after dawn ahead of the line with all modes of severe
weather possible given the highly sheared environment. The line
appears to move south of the eastern Big Bend early to mid
afternoon and the supporting trough and dynamics move further
north and away from the region.
.SHORT TERM [Tuesday through Wednesday]...
Cold front will stall across the coastal waters and east Big Bend
as the supporting trough races northeast and ridging to the south
stops its movement southward. Good convergence with cyclonic flow
aloft will lead to good rain chances this period along and just
north of the front as it moves little through Wednesday. The upper
trough moves through Wednesday adding additional diffluence aloft
and additional heavy rainfall amounts before it gets pushed
southward in the long term.
.LONG TERM [Wednesday Night Through Monday]...
A slight break in the active weather is possible late this work
week but relative cyclonic flow over much of the eastern US will
lead to additional chances for shower and thunderstorms across the
area into the weekend
.AVIATION...
[Through 06Z Tuesday]
Updated timing of arrival for line of thunderstorms based from
latest high resolution guidance to each of our TAF sites. Expect
MVFR/IFR just ahead of the line, variable strong wind gusts with
the line along with heavy thunderstorms, an hour or two of
degraded flight conditions behind the line, then decreasing
westerly winds and VFR conditions after that through the rest of
the TAF period.
.MARINE...
Hazardous marine conditions will continue today with an
improvement this evening. Today, a cold front will move from west
to east with strong thunderstorms accompanying the front. Ahead of
this line, strong onshore flow will continue. Wave heights will be
around 6 to 10 feet today with improvement tonight. Gale warning
will expire this morning, and even though winds will decrease
through the day, wave heights will remain at or above 7 feet and
the small craft advisory will be left in tact till this evening.
.FIRE WEATHER...
No hazardous fire weather conditions are expected over the next
few days.
.HYDROLOGY...
The storm system moving through is only expected to bring around
1-1.5 inches of rain across the region due to the fast movement of
the cold front. No flooding is expected with this system.
The cold front is expected to stall near the Gulf Coast and will
be a focus for additional showers and storms. There is the
possibility of an additional 2-4 inches of rain on Tuesday and
Wednesday. At the current time, most of the guidance indicates the
heaviest rain is expected to occur over North Florida, in areas
with moderate drought conditions, thus little or no flooding is
anticipated with these rainfall amounts.
For coastal flood concerns, strong onshore flow will lead to some
minor coastal flooding around the time of high tide this morning
in Apalachee Bay. Water levels of 1 to 1.5 ft MHHW are possible
around Apalachee Bay. These levels typically only impact boat
ramps along the coast.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 88 62 84 61 75 / 80 30 50 80 80
Panama City 82 64 80 60 75 / 30 30 50 80 80
Dothan 84 57 82 55 73 / 10 10 20 70 50
Albany 84 59 84 58 74 / 40 10 20 70 60
Valdosta 86 63 82 62 73 / 80 30 50 70 90
Cross City 83 67 82 67 80 / 70 50 60 40 70
Apalachicola 81 65 78 63 73 / 80 50 60 70 80
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 AM EDT /7 AM CDT/ this morning for Calhoun-
Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
Wakulla-Jackson-Leon-Liberty-Madison.
High Rip Current Risk through Tuesday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 5 PM EDT /4 PM CDT/ this afternoon for
Coastal Bay-South Walton.
GA...Wind Advisory until 8 AM EDT this morning for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Colquitt-Cook-Decatur-Dougherty-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Seminole-
Terrell-Thomas-Tift-Turner-Worth.
AL...None.
GM...Small Craft Advisory until 7 PM CDT this evening for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
Gale Warning until 7 AM CDT this morning for Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Apalachicola to Mexico Beach FL from 20 to
60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
Small Craft Advisory until 8 PM EDT this evening for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM.
&&
UPDATE...Scholl
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...GodseyIn the hours before
Local storm report, Apr 13, 5:02 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
502 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG BONIFAY 30.79N 85.68W
04/13/2020 HOLMES FL LAW ENFORCEMENT
WIDESPREAD TREES DOWN IN BONIFAY.
&&
LNLocal storm report, Apr 13, 5:03 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 1 NE PONCE DE LEON 30.73N 85.93W
04/13/2020 HOLMES FL LAW ENFORCEMENT
WIDESPREAD TREES COUNTY WIDE INCLUDING PONCE
DE LEON.
&&
LNLocal storm report, Apr 13, 5:05 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 2 WSW EWELL 31.41N 85.60W
04/13/2020 DALE AL LAW ENFORCEMENT
TREE DOWN ALONG HIGHWAY 231.
0139 AM TSTM WND DMG 1 E ARITON 31.60N 85.69W
04/13/2020 DALE AL LAW ENFORCEMENT
TREE DOWN ON COUNTY ROAD 72.
0215 AM TSTM WND DMG 2 NNE GRABALL 31.61N 85.27W
04/13/2020 HENRY AL LAW ENFORCEMENT
911 CALL CENTER REPORTS WIDESPREAD TREES
DOWN COUNTY WIDE AS WELL AS POWER OUTAGES.
0215 AM TSTM WND DMG 1 ESE GEORGETOWN 31.88N 85.08W
04/13/2020 QUITMAN GA LAW ENFORCEMENT
TREE ON POWER LINES ALONG US HWY 82.
0219 AM TSTM WND DMG 1 NNE CLINTONVILLE 31.43N 85.89W
04/13/2020 COFFEE AL LAW ENFORCEMENT
REPORTS OF TREES DOWN, TREES ON POWER LINES,
TREES ON MULTIPLE COUNTY ROADS NOT ONLY
AROUND NEW BROCKTON BUT VARIOUS OTHER PARTS
OF THE COUNTY OVER THE LAST HOUR. COUNTY
ROADS 260, 216, 248 AND 239 ALL HAD TREES
DOWN.
0302 AM TSTM WND DMG 4 SSW FLOWERSVILLE 30.90N 86.36W
04/13/2020 WALTON FL LAW ENFORCEMENT
REPORT OF TREE DOWN AT COUNTY ROAD 2 AND COX
ROAD.
0305 AM TSTM WND DMG 1 SSW ENTERPRISE 31.30N 85.86W
04/13/2020 COFFEE AL LAW ENFORCEMENT
TREES DOWN, POWER LINES DOWN, TREES ON POWER
LINES ACROSS ENTERPRISE.
0320 AM TSTM WND DMG 1 S GLENDALE 30.85N 86.12W
04/13/2020 WALTON FL LAW ENFORCEMENT
REPORT OF A TREE DOWN AT HWY 83/ COUNTY ROAD
1084. ALSO QUITE A FEW REPORTS IN DEFUNIAK
SPRINGS.
0335 AM TSTM WND DMG FORT GAINES-CLAY AIRPOR 31.64N 85.04W
04/13/2020 CLAY GA LAW ENFORCEMENT
TREES DOWN AT THE DOLLAR GENERAL IN FT
GAINES. TIME ESTIMATED BY RADAR.
0340 AM TSTM WND DMG 1 NE PONCE DE LEON 30.73N 85.93W
04/13/2020 HOLMES FL LAW ENFORCEMENT
WIDESPREAD TREES COUNTY WIDE INCLUDING PONCE
DE LEON.
0345 AM TSTM WND DMG 1 WSW SPRINGVALE 31.82N 84.90W
04/13/2020 RANDOLPH GA PUBLIC
TREES DOWN ON HWY 82 HEADING TO GEORGETOWN.
0350 AM TSTM WND DMG BONIFAY 30.79N 85.68W
04/13/2020 HOLMES FL LAW ENFORCEMENT
WIDESPREAD TREES DOWN IN BONIFAY.
0355 AM TSTM WND DMG PANSEY 31.15N 85.18W
04/13/2020 HOUSTON AL LAW ENFORCEMENT
MULTIPLE TREES DOWN AROUND PANSEY.
0355 AM TSTM WND DMG ASHFORD 31.19N 85.24W
04/13/2020 HOUSTON AL LAW ENFORCEMENT
MULTIPLE TREES DOWN AROUND ASHFORD.
0355 AM TSTM WND DMG WEBB 31.26N 85.27W
04/13/2020 HOUSTON AL LAW ENFORCEMENT
MULTIPLE TREES DOWN AROUND WEBB.
0430 AM TSTM WND DMG STARKSVILLE 31.77N 84.15W
04/13/2020 LEE GA EMERGENCY MNGR
TREE DOWN ON POWER LINE.
&&Local storm report, Apr 13, 5:14 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG 2 WSW STARKSVILLE 31.76N 84.17W
04/13/2020 LEE GA EMERGENCY MNGR
TREE DOWN AT LUMPKIN RD AND SMITHVILLE ROAD
AS WELL AS ANOTHER TREE ACROSS THE ROAD.
&&
LNLocal storm report, Apr 13, 5:47 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG CEDAR SPRINGS 31.18N 85.04W
04/13/2020 EARLY GA LAW ENFORCEMENT
MULTIPLE TREES DOWN ON CEDAR SPRINGS ROAD IN
CEDAR SPRINGS.
&&
LNLocal storm report, Apr 13, 5:50 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 3 NNE LOCKETT CROSSING 31.59N 84.23W
04/13/2020 DOUGHERTY GA LAW ENFORCEMENT
ONE TREE DOWN ON GILLIONVILLE ROAD.
&&
LNThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:49 AM EDT | Severe Thunderstorm Warning | TAE | Quitman | 86 min |
| Apr 13, 1:58 AM EDT | Severe Thunderstorm Warning | TAE | Clay | 92 min |
| Apr 13, 2:13 AM EDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 92 min |
| Apr 13, 2:53 AM EDT | Severe Thunderstorm Warning | TAE | Lee | 97 min |
| Apr 13, 3:25 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Early | 69 min |
| Apr 13, 3:29 AM EDT | Tornado Warning | TAE | Clay, Randolph | 46 min |
| Apr 13, 3:42 AM EDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 48 min |
| Apr 13, 4:05 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 85 min |
| Apr 13, 4:09 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 66 min |
| Apr 13, 4:21 AM EDT | Severe Thunderstorm Warning | TAE | Lee, Turner, Worth | 84 min |
| Apr 13, 4:24 AM EDT | Tornado Warning | TAE | Lee, Worth | 36 min |
| Apr 13, 5:04 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Miller, Seminole | 56 min |
| Apr 13, 5:08 AM EDT | Tornado Warning | TAE | Mitchell, Worth | 33 min |
| Apr 13, 5:16 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell | 74 min |
| Apr 13, 5:21 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Cook, Irwin, Tift | 84 min |
| Apr 13, 5:30 AM EDT | Tornado Warning | TAE | Tift | 31 min |
| Apr 13, 5:52 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Thomas | 53 min |
| Apr 13, 6:27 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Grady, Lanier and 2 more | 93 min |
| Apr 13, 7:51 AM EDT | Tornado Warning | TAE | Lanier, Lowndes | 24 min |
| Apr 13, 7:56 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Lanier, Lowndes, Thomas | 49 min |
| Apr 13, 8:41 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 34 min |
| Apr 13, 9:13 AM EDT | Severe Thunderstorm Warning | TAE | Lowndes | 14 min |
Nearby
Tornado Warnings in Georgia, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.